# SDR JGVR20210420003

- Difficulty date: April 20, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 12,009 hours, 7,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 200 AREAS OF CORROSION ON INNER THRESHOLD PANELS. REMOVED PAINT FROM SUSPECT AREAS ON INNER THRESHOLD PANELS AND FOUND 180 AREAS THAT WERE BEYOND SURFACE CORROSION. MATCH DRILLED AND TRIMMED NEW FWD(P/N: 6911084-11), CENTER(P/N: 6911084-5), AFT(P/N: 6911084-12) INNER THRESHOLD SKINS.
